# SDR SWAA2022022524275

- Difficulty date: January 2, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; L/E SLAT #2 LOWER SURFACE OF NOSE SKIN AT ACTUATOR FITTING; HAS SIGNS OF CRACK. AT FASTENER LOCATION / REPAIRED #2 LE SLAT NOSE SKIN IAW SRM 57-42-01-2R-8 59568U 02/01/19
